# SDR DALA2021090705281

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 71,181 hours, 9,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 EMERGENCY EXIT SIGN COVER LOOSE AT 3L. CORRECTIVE ACTION: SECURED LOOSE HARDWARE. (1938804)
